English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deterministic primality tests based on tori and elliptic curves

MPS-Authors
/persons/resource/persons235635

Kunyavskiĭ,  Boris
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gurevich, A., & Kunyavskiĭ, B. (2012). Deterministic primality tests based on tori and elliptic curves. Finite Fields and their Applications, 18(1), 222-236. doi:10.1016/j.ffa.2011.07.011.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E60-F
Abstract
There is no abstract available